Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, July the 26th 2016, 07:00-10:00

ZORA's new graphical user interface will be relaunched (For further infos watch out slideshow ZORA: Neues Look & Feel). There will be short interrupts on ZORA Service between 07:00am and 10:00 am. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21672

Barbour, A D; Granovsky, B (2005). Random combinatorial structures: the convergent case. Journal of Combinatorial Theory, Series A, 109(2):203-220.

Accepted Version
View at publisher


This paper studies the distribution of the component spectrum of combinatorial structures such as uniform random forests, in which the classical generating function for the numbers of (irreducible) elements of the different sizes converges at the radius of convergence; here, this property is expressed in terms of the expectations of independent random variables Zj, j ≥ 1, whose joint distribution, conditional on the event that Σnj=1 jZj = n, gives the distribution of the component spectrum for a random structure of size n. For a large class of such structures, we show that the component spectrum is asymptotically composed of Zj components of small sizes j, j ≥ 1, with the remaining part, of size close to n, being made up of a single, giant component.


12 citations in Web of Science®
11 citations in Scopus®
Google Scholar™



35 downloads since deposited on 02 Feb 2010
15 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Combinatorial structures; Giant component; Conditioning relation; Coagulation-fragmentation
Deposited On:02 Feb 2010 19:19
Last Modified:05 Apr 2016 13:24
Publisher:Academic Press
Publisher DOI:10.1016/j.jcta.2004.09.001
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2121024

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page